# SDR REXA2022040700632

- Difficulty date: March 21, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670311971
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE AT STRINGER 24R FS 333 IS CORRODED. - REPLACED SPLICE AT STR 24R FS 333 IAW CRJ 900 SRM'S, 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-12-21-001-001-A01, 51-23-001-001-A01 AND 51-21-11-001-001-A01.
